# SDR COMA0460096

- Difficulty date: January 28, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 24,799 hours, 23,497 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5869 STAB TRIM CAUTION MESSAGE.  COULD NOT DUPLICTE.  FUNCTION CHECK OF STAB TRIM WAS NORMAL.
